Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 274310, 9 pages
Research Article

Refinements of Generalized Hölder’s Inequalities

1College of Science and Technology, North China Electric Power University, Baoding 071051, China
2Department of Information Engineering, China University of Geosciences, Baoding 071000, China
3Department of Mathematics, National University of Ireland, Galway, Ireland
4NAAM-Research Group, Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 4 June 2014; Accepted 13 November 2014; Published 27 November 2014

Academic Editor: Engang Tian

Copyright © 2014 Jingfeng Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingfeng Tian, Wen-Li Wang, and Donal O’Regan, “Refinements of Generalized Hölder’s Inequalities,” Journal of Applied Mathematics, vol. 2014, Article ID 274310, 9 pages, 2014.